# SDR HNAA2018121800320

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,418 hours, 31,888 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  657     21-11  1915522  16DEC18  PHL  CLOSE
      AFTER TAKEOFF BLD 1 LEAK EICAS MSG ALONG WITH RED INSCRIPTION ON BLEED SWITCH. AFTER QRH, MESSAGES EXTINGUISHED.  HISTORY: YES
FACT  16DEC18  14:35  PHL
            INSPECTED ENGINE 1 BLEED VALVE AND FOUND LOOSE BLEED CLAMP CONNECTING VALVE TO Y DUCT. TIGHTENED CLAMP AS
            REQUIRED PERFORMED ENNGINE BLEED LEAK CHECK IAW EMB 145 AMM 36-00-00-710-002-A. NO LEAKS NOTED OPS CHECK
            GOOD AT THIS TIME OK FOR SERVICE.
